# SDR 96FDEA01528

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0581 STR 6L END FITTING CRACKED AT STA 950 FRAME ATTACH LEGS.  *S/D*  REPLACED END FITTING PER SRM 51-10-1.
